Jump to content

cervantes86

Member Since 29 Aug 2006
Offline Last Active May 06 2013 02:56 PM

Posts I've Made

In Topic: Vitamin B5 Hairloss- Cured (Pictures)

02 May 2013 - 07:16 PM

so basically another solution that seemed so promising is not really a solution....i mean i would sacrifice my hair to get rid of acne, but there are other problems that might happen if I take 5 mg of B5 with l cysteine for a very long time right?


In Topic: Repairing the long-term damage from Accutane

04 March 2013 - 01:15 PM

 

I dont have 9 grand. I would be getting myself into massive debt.

 

Stef - Theres a before and after folder in my profile.

 

Chemo skin reactions explained: http://chemocare.com...-reactions.aspx

Basically, we in a nutshell.

 

Thanks for the brutal honesty Joseph sad.png , yeah I know Ive lost my looks since accutane, Its because my hair is destroyed, and my skin is ruined from cellular dehydration.

I do not look like the person I was 12 mnths ago - Thats not because of sugar, its because accutane has dried me out like an old boot.

Pre all this I lived on alot of the same foods but I have a sweet tooth.

I just dont see the point in depriving my body of anything it needs to try and heal itself. Cannabis oil is not going to fix the dried out skin or hair issues, I need to kick start my cell division into working again.

 

I am sorry, but I just looked at your profile pics, and I don't see nothing horrific. like yes, there is hairloss. but your skin actually looks flawless and you just look like you have a slim face for your slim frame. where are all these cysts? you actually look like a beautiful late 20's girl, and I not even joking. where are all the wrinkles? 

 

 

anyways, I need supplements for crepitus and to try to prevent full blown arthritis. the part that is most painful for my is my left tumb. for some reason it hurts and it's stiff. 

I can't say this will help you and you may have already tried it, but my fingers use to crack and other joints just by moving. I took Vit D liquid and then some Magnesium and Hyluronic Acid and it helped. Worth a shot if you haven't tried it. could be possible too with the thumb maybe trigger finge? I had some issues with my fingers where it wouldn't even bend after accutane and had physical therapy.

 

 

thanks gonna try that. yeah, its weird, sometimes i can't move my thumb, till i wiggle it repeatedly until it cracks, then its more movable. lol. 


In Topic: Repairing the long-term damage from Accutane

02 March 2013 - 10:31 AM

I dont have 9 grand. I would be getting myself into massive debt.

 

Stef - Theres a before and after folder in my profile.

 

Chemo skin reactions explained: http://chemocare.com...-reactions.aspx

Basically, we in a nutshell.

 

Thanks for the brutal honesty Joseph sad.png , yeah I know Ive lost my looks since accutane, Its because my hair is destroyed, and my skin is ruined from cellular dehydration.

I do not look like the person I was 12 mnths ago - Thats not because of sugar, its because accutane has dried me out like an old boot.

Pre all this I lived on alot of the same foods but I have a sweet tooth.

I just dont see the point in depriving my body of anything it needs to try and heal itself. Cannabis oil is not going to fix the dried out skin or hair issues, I need to kick start my cell division into working again.

 

I am sorry, but I just looked at your profile pics, and I don't see nothing horrific. like yes, there is hairloss. but your skin actually looks flawless and you just look like you have a slim face for your slim frame. where are all these cysts? you actually look like a beautiful late 20's girl, and I not even joking. where are all the wrinkles? 

 

 

anyways, I need supplements for crepitus and to try to prevent full blown arthritis. the part that is most painful for my is my left tumb. for some reason it hurts and it's stiff. 


In Topic: Repairing the long-term damage from Accutane

22 February 2013 - 06:37 PM

so my doc has had me on accutane for over a year at 30 mg day, but I have been cutting the dose and for 5 months now i have been on 30 mg three times a week. well, i stopped taking it this week cause i developed clicking in my joints, and the occasional come and go mild pain. and by the stories i have read, this is just the beginning and it could get worse.......so i stopped, but my doctor still thinks iam doing his 30 mg a day thing. iam supposed to end my fake course in this month or two.

 

 

so now what do i do. are my joints gonna end up fucked up or what? can i prevent it? also, that mild pain that comes and goes is mostly on my right knee....

 

Isn't there a maximum dosage you're allowed to take for so long before you have to take a break? That seems like a long time. My derm took my weight and had to determine the dosage and for how long I could take it for, I suggest you bring this up to them because Accutane doesn't seem like something you'd take for over a year consecutively.

 

I had that knee thing too, worse even because sometimes I'd feel it in my sciatic nerve. It went away for the most part but I still get it from time to time. To me it is worth it though because I finally have the perfect skin I wanted.

 

 

I bought that up, and he said that he had patients on 10 mg for years!! Ugh...I am at wit's end. I don't know what to do. I didn't sleep at all last night thinking of it. And my greatest fear, which my be foolish, is for my horrible acne to come back. You don't understand, my acne was deforming, moderately severe. For me, this risk was worth it. I wish I would have bought the dose lower at a faster rate, and maybe I would have not developed these clicks. So what to do? Either take a 1 month break, and continue giving myself 30 to 60 mg a week. I am really afraid of 30, cause I am a 200lb guy, is that gonna be enough? Right now I was taking around 13 mg a day, and I am crystal clear. But this clicking makes me think I should not try to take this indefinately, and maybe I should try to cure myself, considering I am almost 27, and have a high chance of curing myself with a normal real course. But that means telling the doctor the truth and possibly having to find a new doctor, because he gets mad and doesn't wan't to threat me no more. And I really like this doctor. 

 

And diet does not help me. I ate a no carbs, no dairy diet for months, and all I did was lose 30 lbs. I am immune to all antibiotics, and rentinoids don't work on me.


In Topic: Repairing the long-term damage from Accutane

22 February 2013 - 07:49 AM

Thank you for your advice.